# SDR USAA2014071400016

- Difficulty date: July 12, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 78,189 hours, 35,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F10031000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT ROW 15.  REPLACED TERMINALS & EMER EXIT LIGHT ASSEMBLY AT  ROW 15, OPERATIONS CHECKED GOOD IAW ESPM 20-52 -22.
